# SDR HEEA065261

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Vent
- Part number: 206061505115
- Condition: Cracked
- Location: Oil Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP VENT FITTING CRACKED ON TANK ASSEMBLY.
